Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cityboy91

Ugh i want to stop accutane!!!!!!!!!!!!

Recommended Posts

Hey im feeling so bad i feel like depressed and mad. Anyway i have been on accutane for 3 weeks at 40g a once a day i have expierianced dryness and headaces and also skin is becomeing very itchey and i hate it alot. Anyway i am tempted to use some bp on this freakin whiteheads i hate then they are embarressing all i freaking want is clear skin!!!!!!!!!!!!

is that to hard to Ask FOR!!!!!

Anyway please help me im clueless

am i have the ib??????

Write back PLEASE

:confused:

Link to comment
Share on other sites

It sounds very much like you're in the IB. You're in one of the worst stages of accutane, so be tough. If it's too much for you to handle, I sympathise and encourage you to stop -- don't do more than you're comfortable with.

However, within a few more weeks, I say you should be doing a bit better.

Other people may grill me for this, but since you're so early in your Accutane run, I say go ahead and use a little bit of BP on bad spots. Your skin is not yet at its most delicate stage and should hopefully take it alright, but if it makes the dryness much worse, then back off.

I recommend aloe as well.

Link to comment
Share on other sites

I would say stay on it but please for your own sake pay attention to your mood and ask someone like your parents to monitor yourself. If you really feel it is becoming unbearable by all means consult your dr and stop the medication.

Link to comment
Share on other sites

Trust me, 3 weeks is still baaad for some people (myself included) so don't sweat it. :) It takes time, and patience, both which is very hard for everyone when on tane, especially me :doh: Please don't go off of it! If you need something for your face, I wouldn't recommend bp. I tried that, and it seemed to make it worse. Call your derm and tell them if you're having major issues and they should be able to prescribe a topical for you. Hope it works out for you - it will get better! :)

Link to comment
Share on other sites

Thanks for all yalls post but im not depressed or anything im just mad because i want to go out but.....

haveing acne and being a male i can't

lolololol

but i know tane is getting all the shit underneath to make my face clear in the end so i guess i will just relax and breakout lol

anyway im useing Aveeno ultra caleing And i really like it becaus it makes my face clean and soft and dries them up better!

lol

:surprised:

Link to comment
Share on other sites

Well think about it this way, the worse possible thing u could do for ur acne right now is stop. Be grateful ur on the most effective acne medication there is.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×